# SDR 97ZZZM740

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Computer
- Part number: 21174203
- Condition: Malfunctioned
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL OUT OF SJU, THE LEFT ENGINE EGT AND TORQUE INDICATIONS BECAME ERRATIC.  THE PILOT ABORTED THE TAKEOFF AND ASKED FOR CLEARANCE TO A SECLUDED AREA TO PERFORM AN ENG RUNUP CHECK.  DURING THE RUNUP CHECK THE PILOT TURNED OFF THE LT SRL AND THE LT ENGINE EGT AND TQ INDICATIONS STABILIZED.  THE PILOT RETURNED TO MX WITH THE A/C.  MX DEFERRED THE LT SRL SYS PER MEL 77-2 AND PERFORMED  A GROUND RUNUP CHECK TO VERIFY THE SYSTEM OPERATED NORM WITH THE SRL DEFERRED.  THE A/C WAS RELEASED FOR SERV.  MX CLEARED THE DMI AFTER PERFORMING 6 TAKEOFF POWER CHECKS WITHOUT ANY PROBLEMS.  THE PROBLEM HAS NOT RETURNED. (M)
